MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5
Catalog Number 01.25.011
Health Effect - Clinical Code Pain (1994)
Date of Event 05/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 june 2018.Lot 174664: items manufactured and released on 22 november 2017.Expiration date: 2022-11-13.No anomalies found related to the problem.To date, 79 items of the same lot have been already sold without any similar reported event.Other devices involved amistem h 01.18.232(k121011), stem collared ha coated std stem #2 l.Lot 172623: 47 items manufactured and released on 28 august 2017.Expiration date: 2022-08-17 no anomalies found related to the problem.To date, 43 items of the same lot have been already sold without any similar reported event.Mpact double mobility hc liner 28/dmh reference (b)(4).Lot 174325: 40 items manufactured and released on 27 november 2017.Expiration date: 2022-11-14.No anomalies found related to the problem.To date, 20 items of the same lot have been already sold without any similar reported event.Mpact double mobility acetabular shell ø56 reference (b)(4).Lot 176090: 40 items manufactured and released on 27 november 2017.Expiration date: 2023-01-09.No anomalies found related to the problem.To date, 16 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 3 months after primary the surgeon revised the patient for hip pain.The reason of pain is unknown, all the implants were swapped successfully.

Brand Name
COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7637642
Report Number3005180920-2018-00463
Device Sequence Number16532844
Product Code JDI
UDI-Device Identifier07630030805103
UDI-Public07630030805103
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2022
Device Catalogue Number01.25.011
Device Lot Number174664
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2018
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR